Linearity of regression for non-adjacent record values

Anna Dembińska , Jacek Wesołowski

Abstract

n/a
Author Anna Dembińska (FMIS / DSPFM)
Anna Dembińska,,
- Department of Stochastic Processes and Financial Mathematics
, Jacek Wesołowski (FMIS / DPMS)
Jacek Wesołowski,,
- Department of Probability and Mathematical Statistics
Journal seriesJournal of Statistical Planning and Inference, ISSN 0378-3758
Issue year2000
Vol90
Pages195-205
ASJC Classification2604 Applied Mathematics; 1804 Statistics, Probability and Uncertainty; 2613 Statistics and Probability
LanguageEnglish
Score (nominal)20
Publication indicators WoS Citations = 26; Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.115; WoS Impact Factor: 2006 = 0.497 (2) - 2007=0.651 (5)
Citation count*34 (2015-04-29)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?